Advanced

Inverse spectral problem for quantum graphs with rationally dependent edges

Nowaczyk, Marlena LU (2007) International Conference on Operator Theory and Its Applications in Mathematical Physics 174. p.105-116
Abstract
In this paper we study the problem of unique reconstruction of the quantum graphs. The idea is based on the trace formula which establishes the relation between the spectrum of Laplace operator and the set of periodic orbits, the number of edges and the total length of the graph. We analyse conditions under which is it possible to reconstruct simple graphs containing edges with rationally dependent lengths.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Chapter in Book/Report/Conference proceeding
publication status
published
subject
host publication
Operator Theory, Analysis and Mathematical Physics
volume
174
pages
105 - 116
publisher
Birkhäuser Verlag
conference name
International Conference on Operator Theory and Its Applications in Mathematical Physics
conference location
Bedlewo, Poland
conference dates
0001-01-02
external identifiers
  • wos:000246202600008
ISBN
978-3-7643-8134-9
DOI
10.1007/978-3-7643-8135-6_8
language
English
LU publication?
yes
id
68ed4d3d-7e67-46dc-95a6-b960f7de0631 (old id 1409732)
alternative location
http://www.springerlink.com/content/n4322511471302k4/fulltext.pdf
date added to LUP
2016-04-04 11:03:54
date last changed
2020-05-27 11:48:20
@inproceedings{68ed4d3d-7e67-46dc-95a6-b960f7de0631,
  abstract     = {In this paper we study the problem of unique reconstruction of the quantum graphs. The idea is based on the trace formula which establishes the relation between the spectrum of Laplace operator and the set of periodic orbits, the number of edges and the total length of the graph. We analyse conditions under which is it possible to reconstruct simple graphs containing edges with rationally dependent lengths.},
  author       = {Nowaczyk, Marlena},
  booktitle    = {Operator Theory, Analysis and Mathematical Physics},
  isbn         = {978-3-7643-8134-9},
  language     = {eng},
  pages        = {105--116},
  publisher    = {Birkhäuser Verlag},
  title        = {Inverse spectral problem for quantum graphs with rationally dependent edges},
  url          = {http://dx.doi.org/10.1007/978-3-7643-8135-6_8},
  doi          = {10.1007/978-3-7643-8135-6_8},
  volume       = {174},
  year         = {2007},
}